my son just went back on intuniv with his vyvanse and he says he feels sick what do i do...is it apart of the meds are maybe something else...he says when he tried to eat a little at school he kind of threw up in his mouth

MOST HELPFUL POSTS

Kristen - posted on 04/30/2013

11

0

3

Are you giving the Intuniv at the same time as Vyvanse? You should be giving the Vyvanse in the morning before school... it usually lasts 8 hours and then the Intuniv after school to help get through homework. It is possible that it could be making him sick. I would call and ask your son's Pediatrician. You might continue the medication for a week or so and see if he continues having these same side effects or you could wait until the weekend to stop the medication for a day and see if he is feeling sick. Just a thought.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms